# SDR CHQA20140322104

- Difficulty date: March 22, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N370SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145515
- Aircraft time: 31,043 hours, 27,168 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,180 hours, 27,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526855003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR CLIP AT FRAME 24 & STRINGERS 15R - 16R.  THE SHEAR CLIP WAS REPLACED IAW SRM 51-40-02.
